Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Semiprime crossed products over copointed Hopf algebras

Authors: Declan Quinn and Serban Raianu
Journal: Proc. Amer. Math. Soc. 131 (2003), 29-33
MSC (2000): Primary 16W30
Published electronically: July 15, 2002
MathSciNet review: 1929019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a result on the transfer of essentiality of extensions of modules over subnormalizing extensions of rings, then apply it to look at the semiprimeness of Hopf-Galois extensions, in particular that of crossed products.

References [Enhancements On Off] (What's this?)

  • 1. J. Bergen, S. Montgomery, Ideals and quotients in crossed products of Hopf Algebras, J. Algebra 152 (1992), 374-439. MR 94a:16054
  • 2. R.J. Blattner, S. Montgomery, Crossed products and Galois extension of Hopf algebras, Pacific J. Math. 137 (1989), 37-54. MR 90a:16007
  • 3. W. Chin, Crossed products of semisimple cocommutative Hopf algebras, Proc. AMS 116 (1992), 321-327. MR 92m:16059
  • 4. W. Chin, D. Quinn, Rings graded by polycyclic-by-finite groups, Proc. AMS 102 (1988), 235-241. MR 89a:16001
  • 5. M. Cohen, D. Fischman, S. Montgomery, Hopf Galois extensions, smash products, and Morita equivalence, J. Algebra 133 (1990), 351-372. MR 91i:16068
  • 6. M. Cohen, S. Montgomery, Group-graded rings, smash products, and group actions, Trans. AMS 282 (1984), 237-258. MR 85i:16002
  • 7. M. Cohen, S. Raianu, S. Westreich, Semi-invariants for Hopf algebra actions, Israel J. Math. 88 (1994), 279-306. MR 95j:16042
  • 8. S. Dascalescu, C. Nastasescu, S. Raianu, Hopf Algebras: an Introduction, Pure and Applied Mathematics, A series of Monographs and Textbooks, vol. 235, Marcel Dekker Inc., New York-Basel, 2001. MR 2001j:16056
  • 9. J.W. Fisher, S. Montgomery, Semiprime skew group rings, J. Algebra 52 (1978), 241-247. MR 58:772
  • 10. T.Y. Lam, Lectures on Modules and Rings, GTM 189, Springer, 1999. MR 99i:16001
  • 11. B. Lemonnier, Dimension de Krull et dualité de Morita dans les extensions triangulaires, Comm. Algebra 12 (1984), 3071-3110. MR 86g:16034
  • 12. S. Montgomery, Hopf algebras and their actions on rings, CBMS Reg. Conf. Series 82, Providence, R.I., 1993. MR 94i:16019
  • 13. S. Montgomery, H.-J. Schneider, Prime ideals in Hopf Galois extensions, Israel J. Math. 112 (1999), 187-235. MR 2001e:16075
  • 14. C. Nastasescu, F. Van Oystaeyen, Graded ring theory, Math. Library 82, North Holland, 1982. MR 84i:16002
  • 15. D. Passman, It's essentially Maschke's theorem, Rocky Mountain J. Math. 13 (1983), 37-54. MR 84e:16023
  • 16. D. Quinn, Group-graded rings and duality, Trans. AMS 292 (1985), 155-167. MR 87d:16002
  • 17. H.-J. Schneider, On inner actions of Hopf algebras and stabilizers of representations, J. Algebra 165 (1994), 138-163. MR 95d:16055
  • 18. E.A. Whelan, Finite subnormalizing extensions of rings, J. Algebra 101 (1986), 418-432. MR 88e:16042

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16W30

Retrieve articles in all journals with MSC (2000): 16W30

Additional Information

Declan Quinn
Affiliation: Department of Mathematics, Syracuse University, Syracuse, New York 13244

Serban Raianu
Affiliation: Department of Mathematics, Syracuse University, Syracuse, New York 13244
Address at time of publication: Department of Mathematics, California State University Dominguez Hills, 1000 E Victoria Street, Carson, California 90747

Received by editor(s): May 23, 2001
Received by editor(s) in revised form: August 8, 2001
Published electronically: July 15, 2002
Additional Notes: The second author is on leave from University of Bucharest, Faculty of Mathematics
Communicated by: Matin Lorenz
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society